New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
stupid docs
2 Replies
punken - March 27

Hi, I was diagnoised in Dec. I have seen 2 other docs. and of course, they do not agree. I dont know what to think. The only meds that has helped me is the Lyrica and the flexiral.. these 2 meds have made my headaches go away, my pain more bearable. but I am so fusterated, one says I have arthrites, one fibromyalgia, and of course the other depression. I spent 3 wks on cymbalta and my pain got worse and i felt like a zombie. I am so depressed right now and dont know what to do. The lyrica has made me gain over 30lbs despite the fact that i work out, and hardley eat. i stoped the lyrica monday and have droped 5lbs. any suggestions

 

chloe3 - March 27

Punken: I didn't get a straight diagnosis for over a year. I was sent to doctor after doctor and went through unbelievable tests. I had surgery in each hand for carpal tunnel and I don't even know if I actually needed it. When I still had pain after all of that, the doctors finally agreed to test me for lupus and fibromyalgia, which was my final diagnosis. It takes so much time to find the right doctor, go through all of the necessary tests, get the correct diagnosis, and try different medications until you find the right combination that works for you. It is a very frustrating process, but a necessary process, nonetheless. So many of the medications cause weight gain, but once you hit upon a good combo for you, the doctor can tackle the weight issues. Unfortunately, my doctors prioritized my symptoms and the weight gain was put on the back burner until my other issues were resolved. I gained so much weight, but once I was able to identify my specific problems and weed through the meds that were working for me and the ones that weren't, I began to set my sights on restoring my body as much as I could. I lost weight by a change in meds, aqua therapy, stretches, and walking. It is so hard to take it one step at a time, especially when so much happens so fast. But if you slow down and try not to get overwhelmed, it will help you to keep things in perspective and keep from getting depressed over all that is happening. I wish you all the best! Know that you are not alone!

 

Amyloo - March 27

Chloe's advice is really great. The only thing I would add is possibly try Neurontin instead of Lyrica. It is the "sister" drug to Lyrica and I have taken it for years. I don't believe weight gain is an issue with Neurontin, but you might check. God bless you, Amy

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question